# SDR 96ZZZX5026

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6519R
- Make and model: Beech C 23
- Aircraft serial: M1542
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 169380066
- Condition: Leaking
- Location: Fuel Quantity
- Part time: 2,432 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN. LEFT AND RIGHT FUEL QUANTITY TRANSMITTERS LEAKING FUEL FROM CENTER POST OF TRANSMITTER.  FUEL APPEARS TO BE LEAKING FROM INTERNAL SEALS.  PARTS TO BE REMOVED AND REPLACED.
